# SDR GTIA030620

- Difficulty date: July 22, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CARGO FS 427 WEB CORRODED AND HAS DOUBLE DRILLED HOLES STRINGER 28R-24R.  CUTOUT DAMAGED WEB.  FABRICATED NEW WEB SECTION.  FABRICATED REPAIR DOUBLER.  INSTALLED NEW WEB SECTION AND REPAIR DOUBLER.  (M)
